# SDR SWIA201128456

- Difficulty date: November 4, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 28,002 hours, 39,253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED LIGHT ON EMERGENCY FLOOR TRACK LIGHTING IS OUT AT PAX DOOR ENTRY.  (FLT 5361)  REPAIRED BROKEN WIRE LEADING TO THE RED FLOOR EMERGENCY LIGHT.
